Trudy Matematicheskogo Instituta imeni V.A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklova, 2005, Volume 248, Pages 130–143 (Mi tm126)  

Almost Normed and Quasinormed Spaces

L. D. Kudryavtsev

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: The properties of various classes of almost normed spaces and the spaces of their bounded linear operators are studied. It is shown that these spaces of operators are Banach spaces under certain conditions. It is proved that a bounded linear operator can be extended, while preserving its norm, from a dense set in an almost normed space to the entire space.

Full text: PDF file (185 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2005, 248, 125–137

Bibliographic databases:
UDC: 517.982
Received in September 2004

Citation: L. D. Kudryavtsev, “Almost Normed and Quasinormed Spaces”, Studies on function theory and differential equations, Collected papers. Dedicated to the 100th birthday of academician Sergei Mikhailovich Nikol'skii, Trudy Mat. Inst. Steklova, 248, Nauka, MAIK Nauka/Inteperiodika, M., 2005, 130–143; Proc. Steklov Inst. Math., 248 (2005), 125–137

Citation in format AMSBIB
\Bibitem{Kud05}
\by L.~D.~Kudryavtsev
\paper Almost Normed and Quasinormed Spaces
\inbook Studies on function theory and differential equations
\bookinfo Collected papers. Dedicated to the 100th birthday of academician Sergei Mikhailovich Nikol'skii
\serial Trudy Mat. Inst. Steklova
\yr 2005
\vol 248
\pages 130--143
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm126}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2165923}
\zmath{https://zbmath.org/?q=an:1128.46011}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2005
\vol 248
\pages 125--137


Linking options:
  • http://mi.mathnet.ru/eng/tm126
  • http://mi.mathnet.ru/eng/tm/v248/p130

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:271
    Full text:111
    References:44

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021